MAUDE Adverse Event Report: CVRx, Inc Barostim Neo2; Carotid Sinus Lead

CVRx, Inc Barostim Neo2; Carotid Sinus Lead
Model Number 1036
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Skin Discoloration (2074)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A barostim system was implanted on (b)(6) 2026.Around (b)(6) 2026, the patient experienced redness and irritation at the neck incision and was hospitalized with a potential infection.Cultures were taken and there was one positive culture from the neck incision for staphylococcus aureus.The physician was not convinced that it was a device infection and as of (b)(6) 2026, the patient remained hospitalized due to chronic chest pains associated with anxiety.On (b)(6) 2026, the surgeon reported that there was no infection and staphylococcus aureus was a common false positive as it is found on human skin and the patient was discharged.It was noted that antibiotics were proactively prescribed before it was confirmed by the physician that there was no device related infection.
 
Additional Manufacturer Narrative
Updated fileds: b4, b5, g3, g6, h2, h11 cvrx id# (b)(4).

Brand Name
Barostim Neo2
Common Device Name
Carotid Sinus Lead
Manufacturer (Section D)
CVRx, Inc
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRx, Inc
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201west broadway avenue
suite 650
minneapolis, MN 55445
+1(763)416-2856
MDR Report Key50213807
Report Number3007972010-2026-00093
Device Sequence Number6098553
Product Code DSR
UDI-Device Identifier00859144004463
UDI-Public(01)00859144004463(17)280305
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1036
Device Catalogue Number100063-212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age61 YR
Patient SexMale